The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (176 KB) | Metadata | Table of Contents | ZAA summary
Volume 36, Issue 3, 2017, pp. 343–375
DOI: 10.4171/ZAA/1592

Published online: 2017-07-17

On Different Types of Stability for Linear Delay Dynamic Equations

Elena Braverman[1] and Bașak Karpuz[2]

(1) University of Calgary, Canada
(2) Dokuz Eylul University, Izmir, Turkey

We provide explicit conditions for uniform stability, global asymptotic stability and uniform exponential stability for dynamic equations with a single delay and a non-negative coefficient. Some examples on nonstandard time scales are also given to show applicability and sharpness of the new results.

Keywords: Delay dynamic equations, global stability, uniform exponential stability, global asymptotic stability

Braverman Elena, Karpuz Bașak: On Different Types of Stability for Linear Delay Dynamic Equations. Z. Anal. Anwend. 36 (2017), 343-375. doi: 10.4171/ZAA/1592